# SDR DALA2024040804150

- Difficulty date: March 31, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 91,342 hours, 42,236 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Nr 5
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3245 DISC: #5 SLAT ON RT WING DAMAGED FROM IMPACT . C/A: REMOVED #5 SLAT ON RT WING PER A320 AMM 57-46-21. WIP 881410. OK TO INSTALL NEW #5 . VERIFIED MFPN IS EFFECTIVE FOR THIS AIRCRAFT. INSTALLED #5 SLAT OH RT WING PER AMM 27-84 REQUIRES ADJUSTMENT AND OPS CHECK. WIP 294626. COMPLETED RIGGING IAW A320 AMM 27-84-67. WIP 905703. QC 3047. OK TO CLOSE L/E PANELS. OPS CK GOOD PER AMM 27-80 ALL ACCES RESTORED.
